×

zbMATH — the first resource for mathematics

Waves of excitations in heterogeneous annular region, asymmetric arrangement. (English) Zbl 1115.58301
Janeczko, Stanisław (ed.) et al., Geometry and topology of caustics—CAUSTICS ’98. Proceedings of the Banach Center symposium, Warsaw, Poland, June 15–27, 1998. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 50, 305-320 (1999).
Summary: Excitation wave propagation in a heterogeneous medium around a circular obstacle is investigated, when the obstacle is located very eccentrically with respect to the interfacial circle separating the slow inner and the fast outer region. Qualitative properties of the permanent wave fronts are described, and the calculated wave forms are presented.
For the entire collection see [Zbl 0931.00034].

MSC:
58K99 Theory of singularities and catastrophe theory
35K57 Reaction-diffusion equations
70H20 Hamilton-Jacobi equations in mechanics
78A05 Geometric optics
PDF BibTeX XML Cite
Full Text: EuDML